Follow
Damir Yeliussizov
Damir Yeliussizov
KBTU
Verified email at math.ucla.edu - Homepage
Title
Cited by
Cited by
Year
Measuring the distance between merge trees
K Beketayev, D Yeliussizov, D Morozov, GH Weber, B Hamann
Topological Methods in Data Analysis and Visualization III: Theory …, 2014
772014
Duality and deformations of stable Grothendieck polynomials
D Yeliussizov
Journal of Algebraic Combinatorics 45, 295-344, 2017
382017
On the largest Kronecker and Littlewood–Richardson coefficients
I Pak, G Panova, D Yeliussizov
Journal of Combinatorial Theory, Series A 165, 44-77, 2019
292019
Symmetric Grothendieck polynomials, skew Cauchy identities, and dual filtered Young graphs
D Yeliussizov
Journal of Combinatorial Theory, Series A 161, 453-485, 2019
202019
Stirling permutations on multisets
A Dzhumadil’daev, D Yeliussizov
European Journal of Combinatorics 36, 377-392, 2014
192014
Lattice path matroids: negative correlation and fast mixing
E Cohen, P Tetali, D Yeliussizov
arXiv preprint arXiv:1505.06710, 2015
162015
Determinantal formulas for dual Grothendieck polynomials
A Amanov, D Yeliussizov
Proceedings of the American Mathematical Society 150 (10), 4113-4128, 2022
142022
Determinantal formulas for dual Grothendieck polynomials
A Amanov, D Yeliussizov
Proceedings of the American Mathematical Society 150 (10), 4113-4128, 2022
142022
Dual Grothendieck polynomials via last-passage percolation
D Yeliussizov
Comptes Rendus. Mathématique 358, 497-503, 2020
102020
Power sums of binomial coefficients
A Dzhumadil’daev, D Yeliussizov
Journal of Integer Sequences 16, Article 13.1.4, 28, 2013
102013
Path decompositions of digraphs and their applications to Weyl algebra
A Dzhumadil'daev, D Yeliussizov
Advances in Applied Mathematics 67, 36-54, 2015
92015
Random plane partitions and corner distributions
D Yeliussizov
Algebraic Combinatorics 4 (4), 599-617, 2021
72021
Enumeration of plane partitions by descents
D Yeliussizov
Journal of Combinatorial Theory, Series A 178, 2021
62021
Positive specializations of symmetric Grothendieck polynomials
D Yeliussizov
Advances in Mathematics 363, 2020
62020
Tensor slice rank and Cayley's first hyperdeterminant
A Amanov, D Yeliussizov
Linear Algebra and its Applications 656, 224-246, 2023
32023
Tensor slice rank and Cayley's first hyperdeterminant
A Amanov, D Yeliussizov
Linear Algebra and its Applications 656, 224-246, 2023
32023
MacMahon’s statistics on higher-dimensional partitions
A Amanov, D Yeliussizov
Forum of Mathematics, Sigma 11, e63, 2023
32023
Bounds on the largest Kronecker and induced multiplicities of finite groups
I Pak, G Panova, D Yeliussizov
Communications in Algebra 47 (8), 3264-3279, 2019
32019
Walks, partitions, and normal ordering
A Dzhumadil'daev, D Yeliussizov
The Electronic Journal of Combinatorics, P4. 10-P4. 10, 2015
32015
Fundamental invariants of tensors, Latin hypercubes, and rectangular Kronecker coefficients
A Amanov, D Yeliussizov
International Mathematics Research Notices 2023 (20), 17552-17599, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20